It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Weldon on May 17, 2000 at 23:30:46:

In Reply to: Re: Dilantin posted by Jennifer on December 29, 1999 at 13:14:01:


: Hi, I am 20 years old and have been on Dilantin for 3 1/2 years now. I was a senior in high school when my first episode occured. I have gran mal seizures. I take 300 mg of Dilantin everyday. I have had several seizures since taking the medication, though. I have been to neurologists of all kinds and they do not know what has caused this. I hate having seizures. I often suffer from fatigue and i catch myself in stupors often. Sometimes I just sit around and look at things and don't say anything at all. I also suffer from severe migraines. I hope to get off my medication one day but highly doubt it. I would like to start a family one day but I am too scared because I hear of all these birth defects and it scares me. So, if you are a parent please post a follow-up and let me know how it went.


Maybe you should talk to your Dr. about Depakote. I was on Dilantin and it did not control my siezures very well ples I had a LOT of side effect. Depakote has successfully controlled my problem so far.
Let me know
Weldon

Follow Ups

All times are GMT -7. The time now is 03:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!